Join the 'Senokot' group to help and get support from people like you.
We found 25 questions associated with the 'Senokot' topic.
I took senokot max strength at 4.30pm as I couldnt wait till the morning, as I was in so much pain!?
... Would it honestly be bad to take another at 1am my usuall bed time if it would be bad why? can someone please let me know, also will this product empty my bowels completly?
Posted 8 Feb 2012 • 1 answer
Ive taken these tablets before and it work also how long does it take to be in your system and why when i took it before it work but now it didnt
Posted 17 Aug 2015 • 1 answer
Posted 26 Sep 2015 • 1 answer
My stomach is still churning. When will the effect disappear or is there anything I can now do / take to settle my tum again?
Posted 20 Apr 2011 • 3 answers
How long should I continue to take these before trying something else. I have had constipation for years and tried miralax, Senekot, dulcolax etc. I drink tons of water and eat veggies, salads beans ...
Posted 21 May 2015 • 1 answer
Senokot - I have suffered with IBS-C for many years now, and have tried everything on the market to?
... help with?
Posted 1 Jun 2015 • 0 answers
Which one causes less cramps?
Posted 1 Jan 2015 • 1 answer
The 2 senokot tablets I took started working 8hrs ago but I'm still going to the loo is that normal?
The tablets seem to have done there job but I'm still going to the loo every 2hrs or so is this normal and when is it likely to stop?
Posted 16 Nov 2014 • 1 answer
I want to know what side effects I could get, I have an eating disorder and am receiving treatment, and I don't want to get into the whys of it but, will this work?
Posted 18 Jul 2014 • 2 answers
My doctor gave me senokot for my IBS but it has given mcan I take gas simethicone
Posted 15 Sep 2013 • 1 answer
My stomach is always bloated I have been taking Senokot S for a long time. I was dg as having IBS. Plus now I also have been using Flax Seeds.Not that matters to my question. I eat health excercise ...
Posted 17 Feb 2012 • 2 answers
Had large bm but now terrible cramps, upset stomach, blood in stools and nausea, is this normal and how long will they last x
Posted 6 Oct 2012 • 2 answers
... Has anyone ever done this??? Please help!
Posted 20 Jan 2012 • 1 answer
I seem to get a bladder infection each time I use a big dose of senokot, could some of the ingredients trigger this?
Posted 6 Feb 2012 • 1 answer